# SDR 2002F00785

- Difficulty date: April 26, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND HOLES AT THE EDGE OF THE 'U' AND 'Z' CHANNELS, IN THE AFT CARGO PIT STATION 1017 RBL 1.78 AND 5.38.  (M)
